# SDR AALA202210211803

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 59,481 hours, 29,655 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: E21327107
- Part serial: 9256
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 27,529 hours, 11,213 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERENCY WAS DECLARED COMING INTO PHX DUE TO A NOSE WHEEL STEERING FAULT. THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT (BSCU) PER AMM 32-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
